# SDR ASAA2022070139441

- Difficulty date: July 1, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STA 312 TO 328 RBL31 INTERCOSTAL IS CRACKED. GROUNDED - YES. REMOVED DAMAGED INTERCOSTAL MODIFIED INTERCOSTAL P #141A5410-140PER B737-800 SRM 53-10-51-2R REPAIR 12, INSTALLED MODIFIED INTERCOSTAL PER B DWG 141A5400 AND SRM 51-40-02.
